Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Pink eyes, sneezing after taking Epilive for seizures. Will this medicine suit me in the long term?

iwas taking the lamtec 50 BD,cloba 10mg BD. valproate 200 BD from 10 months but my (JME) seizerd was not controlled so for the purpose of change the medicine my Dr starts EPILIVE 500 BD,from last 10 days but after taking EPILIVE 500 BD i HAVE REACTION IN MY EYES are pinkish ,elergy in the eyes, and tear the water from the eyes. and nose is blowing and sneezing badly so now i can not sleep well in the night but my seazer are control with EPILIVE 500. sO PLEASE ADVISE ME THAT THIS MEDICENE SUIT ME IN FUTURE ARE NOT AND SIDE EFFECT CONTROL ARE NOT WHAT IS BEST TREATMENT FOR THESE SIDE EFFECTS AND (jME)
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Allergist and Immunologist 's  Response
THE BEST WAY IS TO CHANGE THE SALT OF THE MEDICINE IN CONSULTATION WITH THE DOCTOR
THERE ARE SO MANY SALTS WE CAN COMBINE IF THE ONE SALT DONOT SUIT YOU
THE OTHER WAY TO ADD AN NONSEDATING ANTIALLERGIC(SO THAT IT CANNOT REACT WITH YOUR OTHER PROBLEM)FEXOFENADINE 120 MGM DAILY
APPLY NEOSPORIN H EYE OINTMENT IN THE NOSE TWICE A DAY
THIS ANTI ALLERGIC CAN BE TAKEN FOR LONG TIME
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor